# SDR CALA0600310

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 60,910 hours, 27,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 1016, S19L, LBL 10-12. A REPAIR STRAP AND SHIM WERE INSTALLED IAW SRM 53-00-51.
